# SDR 98ZZZX1984

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1597X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570305
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6971200
- Condition: Departed
- Location: Pilot Lt Fwd
- Part time: 5,650 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT SIDE WINDOW CRACKED AND BLEW OUT DURING FLIGHT.
